# SDR 2002UALA01438

- Difficulty date: September 10, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 38,009 hours, 26,572 cycles
- Engine: Ge CFM56*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FORWARD SPAR CAP DAMAGED AT APPROX FIN STA 108.00.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED AREA REMOVED AND EXTRUSION REPAIR ACCOMPLISHED.
